Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 435, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 4, 2011, 2:50 PM CDT for Butler County, Logan County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 2:50 PM CDT (19:50 UTC)
- Expired
- Sep 4, 2011, 3:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Butler County, KY, Logan County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS53 KLMK 041950
SVRLMK
KYC031-141-042015-
/O.NEW.KLMK.SV.W.0435.110904T1950Z-110904T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM CDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 315 PM CDT
* AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DAVIS CROSSROADS TO COOPERSTOWN...MOVING NORTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
RUSSELLVILLE...
LOST CITY AND INSCO...
SUGAR GROVE...
NEEDMORE AND BEECHLAND...
HARRELDSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...STREAM...OR POOL GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.
&&
LAT...LON 3721 8673 3716 8661 3708 8664 3692 8673
3679 8693 3693 8706
TIME...MOT...LOC 1949Z 213DEG 18KT 3706 8674 3693 8687
WIND...HAIL 60MPH <.50IN
$$
132 follow-up statements
440
WWUS53 KLMK 042002
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM CDT SUN SEP 4 2011
KYC031-141-042015-
/O.CON.KLMK.SV.W.0435.000000T0000Z-110904T2015Z/
LOGAN KY-BUTLER KY-
302 PM CDT SUN SEP 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN BUTLER AND NORTHERN LOGAN COUNTIES...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DIMPLE TO HOMER...MOVING NORTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
TURNERTOWN AND DIMPLE...
BOSTON AND LEETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
&&
LAT...LON 3721 8673 3716 8661 3708 8665 3695 8676
3684 8693 3692 8705
TIME...MOT...LOC 2002Z 213DEG 18KT 3711 8669 3698 8683
WIND...HAIL 60MPH <.50IN
$$
RS074
WWUS53 KLMK 042018
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM CDT SUN SEP 4 2011
KYC031-141-042027-
/O.EXP.KLMK.SV.W.0435.000000T0000Z-110904T2015Z/
LOGAN KY-BUTLER KY-
318 PM CDT SUN SEP 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER AND
NORTHERN LOGAN COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3721 8673 3716 8661 3708 8665 3695 8676
3684 8693 3692 8705
TIME...MOT...LOC 2002Z 213DEG 18KT 3711 8669 3698 8683
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:29 PM CDT, 21 minutes earlier.
Area forecast discussion, Sep 4, 2:29 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT SUN SEP 4 2011 .SHORT TERM (TONIGHT AND MONDAY)... ONGOING CONVECTION OVER CENTRAL KENTUCKY THIS AFTERNOON CONTINUES TO MOVE NE WITH THE STRONGEST CELLS FROM HARDIN TO LINCOLN COUNTIES AS OF 19Z. THESE ARE SCHEDULED TO MOVE THROUGH THE SDF/LEX AREAS WITHIN THE NEXT FEW HOURS. THE STRONGEST REPORTS WITH THESE STORMS SO FAR HAVE BEEN 30 TO 40 MPH WINDS. THESE STORMS LIE JUST AHEAD OF A COLD FRONT EXTENDING THROUGH NORTHWEST OHIO TO SOUTHERN INDIANA TO TEXAS. THIS FRONT IS PROGGED TO MOVE SE THROUGH OUR REGION THIS EVENING. SO THUNDERSTORM ACTIVITY WILL BE POSSIBLE UNTIL THAT FRONT PASSES. HOWEVER...BECAUSE MOST OF OUR AREA IS BEING WORKED OVER BY THE CURRENT LINE OF STORMS COMING THROUGH...I WOULD SUSPECT ANY CONVECTION DURING THE EVENING HOURS TO BE SOMEWHAT WEAKER. WILL MENTION GUSTY WINDS IN THE HWO THOUGH. MOISTURE AND PRECIP COVERAGE HAS STEADILY BEEN INCREASING OVER TN FROM TS LEE. EXPECT THAT TO CONTINUE TO EXPAND NORTHWARD THIS EVENING GIVING OUR CONVECTION A BETTER HEAVY RAIN THREAT. IN FACT...STORMS HAVE TRAINED OVER MADISON COUNTY ALREADY WARRANTING A FLOOD ADVISORY. EXPECT MOSTLY PONDING OF WATER OR VERY MINOR FLOODING ISSUES OVERNIGHT AS THE DRY GROUNDS SHOULD BE ABLE TO ABSORB MOST OF THE MOISTURE. THE AREA AT GREATEST RISK FOR ANY MINOR FLOODING WOULD BE EAST CENTRAL KY THROUGH EARLY TOMORROW AS MODELS INDICATE A STEADY AXIS OF MODERATE TO AT TIMES HEAVY RAINS WILL SET UP ALONG AND JUST WEST OF THE APPALACHIANS. RAINS SHOULD BE ENDING FROM NW TO SE FOR LABOR DAY WITH LOW CLOUDS STICKING AROUND MOST OF THE DAY. ALSO...NORTHERLY WINDS WILL BE GUSTY TO AROUND 20 TO 25 MPH DURING THE DAY. WE/LL CERTAINLY SEE A DIFFERENCE IN AIR TEMP AS HIGHS FOR LABOR DAY ONLY LOOK TO REACH THE LOWER 70S...POSSIBLY UPPER 60S IN EAST CENTRAL KY WHERE RAINS WILL STICK AROUND LONGER. LOWS TONIGHT WILL BE IN THE UPPER 50S TO MID 60S. .LONG TERM (MONDAY NIGHT - SUNDAY)... SIGNIFICANT UPPER TROFFING WILL DOMINATE THROUGH THE LONG TERM...RESULTING IN COOL CONDITIONS AND SEVERAL CHANCES FOR RAIN. GFS/ECMWF/GEM ENS MEAN CONTINUE TO SHOW UPPER CIRCULATION FROM TROPICAL STORM LEE DRIFTING SLOWLY UP THE MISSISSIPPI RIVER THROUGH THURSDAY AND THEN SITTING OVER THE OHIO VALLEY FRIDAY THROUGH THE WEEKEND. THE UPPER CIRCULATION LOOKS TO GET CUT OFF FROM THE MAIN ZONAL FLOW ACROSS SOUTHERN CANADA AND THEN BLOCKED BY AN UPPER RIDGE OVER THE NORTHERN PLAINS AND PRAIRIE PROVINCES. LEE AT THE SURFACE SHOULD START THE PERIOD AROUND MOBILE...DRIFT INTO THE TENNESSEE VALLEY MID WEEK...AND GRADUALLY FILL IN. MOISTURE ASSOCIATED WITH THESE FEATURES WILL PROVIDE US WITH RAIN CHANCES EVERY DAY. THE BEST CHANCES WILL BE IN THE LAKE CUMBERLAND REGION WHICH IS GOOD NEWS FOR THE DROUGHT CONDITIONS BEING EXPERIENCED THERE. BETTER YET THERE ARE MINIMAL CHANCES FOR ANY SEVERE WEATHER THIS WEEK. DEPENDING ON CLOUD COVER EACH DAY...ENOUGH INSOLATION COULD CREATE SOME SURFACE INSTABILITY AND WITH THE UPPER LOW OVERHEAD MID LEVEL LAPSE RATES COULD BECOME STEEP ENOUGH FOR A FEW LOW TOPPED THUNDERSTORMS IN THE AFTERNOONS. EACH DAY WE SHOULD GENERALLY SEE HIGHS IN THE 70S AND LOWS IN THE 50S...ABOUT 10 DEGREES COOLER THAN NORMAL FOR THIS TIME OF YEAR. && .AVIATION (18Z TAF ISSUANCE)... COMPLICATED TAF PERIOD DUE TO THE TIMING OF T-STORMS...FROPA...AND MVFR FLIGHT RESTRICTIONS. A PRE-FRONTAL TROUGH HAS MADE IT THROUGH SDF/BWG ALREADY THIS AFTERNOON SWITCHING WINDS TO THE NW. IT IS SCHEDULED TO PASS THROUGH LEX VERY SHORTLY SO WILL BEGIN THE LEX TAF WITH NW WINDS. A COLD FRONT LIES TO OUR NW FROM NW OHIO TO SOUTHERN ILLINOIS TO CENTRAL TX. THIS FRONT IS PROGGED TO MOVE THROUGH THE TAF SITES BETWEEN 1 AND 6Z TONIGHT VEERING WINDS TO THE NORTH. BETWEEN THE TROUGH AND FRONT MULTIPLE BANDS OF SHOWERS/T-STORMS ARE DEVELOPING AND WILL CONTINUE THROUGH THE AFTERNOON HOURS. HAVE TRIED TO TIME -TSRA WITH MVFR VSBYS IN THE TAFS FOR THIS AFTERNOON...BUT WILL NEED TO ADJUST THIS TIMING AND POSSIBLY LOWER VSBYS IF A GOOD T-STORM CROSSES A TAF SITE. EVV/HNB HAVE EXPERIENCED 1 TO 3SM VSBYS IN T-STORMS ALREADY TODAY. AFTER FROPA PASSAGE THIS EVENING PRECIP WILL BECOME MORE STRATIFORM IN NATURE WITH ONLY AN ISLD RUMBLE OF THUNDER POSSIBLE SO WILL CONTINUE -SHRA. THE REMNANTS OF TS LEE WILL MOVE NORTH INTO OUR AREA THIS EVENING CAUSING PRECIP TO LINGER AT BWG/LEX THROUGH THE OVERNIGHT HOURS. PRECIP AT SDF SHOULD BECOME VERY SPOTTY IN NATURE AFTER 3Z TONIGHT. MVFR VSBYS/CIGS LOOK TO IMPACT ALL TAF SITES OVERNIGHT WITH CIGS DROPPING TO LOW END MVFR AFTER 3 TO 6Z. PRECIP SHOULD END WITH AN NNE WIND PICKING UP AROUND OR JUST AFTER SUNRISE INTO THE 8 TO 10 KT RANGE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AMS LONG TERM.........13 AVIATION..........AMS
Hazardous weather outlook, Sep 4, 10:15 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1115 AM EDT SUN SEP 4 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051515- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1115 AM EDT SUN SEP 4 2011 /1015 AM CDT SUN SEP 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE ACROSS SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY THIS AFTERNOON AND EARLY EVENING. THE FRONT WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA. A WIDESPREAD SEVERE WEATHER EVENT IS NOT EXPECTED...BUT A FEW OF THE STRONGEST STORMS COULD PRODUCE LOCALLY DAMAGING WIND GUSTS. IN ADDITION...LOCALLY HEAVY RAIN WILL BE LIKELY THIS AFTERNOON THROUGH MONDAY MORNING...WITH SIGNIFICANT PONDING OF WATER POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE REMNANTS OF TROPICAL STORM LEE WILL PUSH INTO THE TENNESSEE AND LOWER OHIO VALLEYS ON TUESDAY THROUGH MUCH OF THE REST OF THE COMING WORK WEEK. SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE...WITH BRIEF BUT HEAVY RAINFALL BEING THE MAIN HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN TO THE NATIONAL WEATHER SERVICE ANY REPORTS OF STRONG WINDS TODAY...AND ANY LOCAL FLOOD CONCERNS LATER TODAY THROUGH MONDAY MORNING. TWF/AL/AMS
In the hours before
Special weather statement, Sep 4, 2:01 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT SUN SEP 4 2011
KYZ028>030-045-046-054-041930-
BULLITT-HARDIN-JEFFERSON-MARION-NELSON-WASHINGTON-
301 PM EDT SUN SEP 4 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
VALLEY STATION TO 6 MILES WEST OF LEBANON...AND MOVING NORTHEAST AT
25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FAIRDALE...
SPRINGFIELD...
SHEPHERDSVILLE...
LEBANON...
BARDSTOWN...
SCUFFLETOWN AND MANTON...
SAMUELS FIELD AIRPORT AND RIDGETOP...
JIMTOWN AND SAINT CATHARINE...
HUNTERS HOLLOW AND HEBRON ESTATES...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 105 AND 121.
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
10 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3767 8504 3746 8531 3766 8560 3770 8560
3770 8563 3773 8567 3773 8569 3794 8599
3816 8579
TIME...MOT...LOC 1901Z 221DEG 23KT 3798 8590 3759 8534
RSSpecial weather statement, Sep 4, 2:33 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SUN SEP 4 2011
KYZ029-038-045-046-042000-
BULLITT-NELSON-SPENCER-WASHINGTON-
333 PM EDT SUN SEP 4 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...OCCASIONAL HALF INCH HAIL...AND 40 MPH WINDS...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SHEPHERDSVILLE TO
BARDSTOWN TO SPRINGFIELD...AND MOVING NORTHEAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TAYLORSVILLE...
SPRINGFIELD...
SHEPHERDSVILLE...
BARDSTOWN...
LITSEY AND HARDESTY...
MOUNT WASHINGTON AND FAIRFIELD...
JENKINSVILLE AND BRUSH GROVE...
PULLIAM AND CRENSHAW...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 116 AND 117.
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
21 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3789 8515 3780 8501 3774 8501 3763 8513
3763 8517 3770 8538 3773 8540 3772 8542
3774 8549 3799 8573 3811 8545
TIME...MOT...LOC 1933Z 234DEG 18KT 3801 8561 3784 8536
3771 8514
RSSpecial weather statement, Sep 4, 2:37 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
337 PM EDT SUN SEP 4 2011
KYZ047-048-055>057-042015-
BOYLE-GARRARD-JESSAMINE-MADISON-MERCER-
337 PM EDT SUN SEP 4 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF HARRODSBURG TO 6 MILES NORTHWEST OF LANCASTER TO 9 MILES SOUTHEAST
OF RICHMOND...AND MOVING NORTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
RICHMOND...
NICHOLASVILLE...
HARRODSBURG...
DANVILLE...
DIXVILLE AND RUTHTON...
PINK AND LITTLE HICKMAN...
STRINGTOWN AND HILLCREST...
BOHON AND UNION CITY...
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 77 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3778 8410 3777 8408 3774 8407 3767 8409
3764 8412 3756 8409 3764 8465 3760 8503
3784 8492 3786 8477 3785 8476 3790 8451
3789 8444 3785 8443 3787 8441 3784 8439
3788 8437 3784 8410 3781 8407
TIME...MOT...LOC 1938Z 206DEG 21KT 3767 8495 3772 8462
3767 8417
RSSpecial weather statement, Sep 4, 2:39 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 PM EDT SUN SEP 4 2011
KYZ070-042015-
LOGAN-
239 PM CDT SUN SEP 4 2011
...STRONG STORMS WITH GUSTY WINDS AFFECTING LOGAN COUNTY...
AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS DEVELOPING ALONG A LINE FROM 8 MILES NORTHEAST
OF RUSSELLVILLE TO 7 MILES NORTHEAST OF ELKTON...MOVING NORTHEAST AT
15 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GASPER AND EPLEYS...
HOMER AND COSTELOW...
INSCO AND EDWARDS...
RICHELIEU AND LOST CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3706 8706 3707 8705 3707 8702 3706 8684
3701 8669 3688 8671 3681 8706
TIME...MOT...LOC 1939Z 213DEG 11KT 3696 8679 3689 8704
13Local storm report, Sep 4, 2:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 NE ST. MARY 37.59N 85.34W
09/04/2011 MARION KY LAW ENFORCEMENT
DISPATCH REPORTS TREE DOWN ON STATE HIGHWAY 327 JUST
OUTSIDE OF LEBANON
&&
EVENT NUMBER LMK1101124
LGLocal storm report, Sep 4, 2:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG BEREA 37.58N 84.29W
09/04/2011 MADISON KY LAW ENFORCEMENT
DISPATCH REPORTS POWER OUTAGES AND TREES DOWN ACROSS
BEREA
&&
EVENT NUMBER LMK1101125
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:16 PM CDT | Special Weather Statement | LMK | Monroe | 14 min |
| Sep 3, 9:38 PM CDT | Special Weather Statement | LMK | Simpson | 22 min |
| Sep 3, 9:46 PM CDT | Special Weather Statement | LMK | Oldham | 29 min |
| Sep 3, 9:54 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 36 min |
| Sep 3, 10:15 PM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| Sep 3, 10:29 PM CDT | Special Weather Statement | LMK | Trimble | 31 min |
| Sep 3, 10:42 PM CDT | Special Weather Statement | LMK | Trimble | 33 min |
| Sep 3, 10:49 PM CDT | Special Weather Statement | LMK | Logan | 26 min |
| Sep 3, 11:10 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 35 min |
| Sep 3, 11:21 PM CDT | Special Weather Statement | LMK | Logan, Simpson, Warren | 39 min |
| Sep 4, 12:16 AM CDT | Special Weather Statement | LMK | Allen | 29 min |
| Sep 4, 1:08 AM CDT | Special Weather Statement | LMK | Butler | 37 min |
| Sep 4, 1:16 AM CDT | Special Weather Statement | LMK | Ohio | 29 min |
| Sep 4, 1:59 AM CDT | Special Weather Statement | LMK | Butler | 46 min |
| Sep 4, 2:03 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 27 min |
| Sep 4, 12:43 PM CDT | Special Weather Statement | LMK | Madison | 32 min |
| Sep 4, 12:49 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 14 min |
| Sep 4, 1:06 PM CDT | Special Weather Statement | LMK | Casey | 24 min |
| Sep 4, 1:15 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 30 min |
| Sep 4, 1:31 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 29 min |
| Sep 4, 1:35 PM CDT | Special Weather Statement | LMK | Marion | 25 min |
| Sep 4, 1:45 PM CDT | Special Weather Statement | LMK | Madison | 30 min |
| Sep 4, 1:58 PM CDT | Areal Flood Advisory | LMK | Madison | 2 hr |
| Sep 4, 2:01 PM CDT | Special Weather Statement | LMK | Bullitt, Marion, Nelson, Washington | 29 min |
| Sep 4, 2:11 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 19 min |
| Sep 4, 2:33 PM CDT | Special Weather Statement | LMK | Bullitt, Nelson, Washington | 27 min |
| Sep 4, 2:37 PM CDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 38 min |
| Sep 4, 2:39 PM CDT | Special Weather Statement | LMK | Logan | 36 min |
| Sep 4, 3:07 PM CDT | Special Weather Statement | LMK | Harrison | 38 min |
| Sep 4, 3:17 PM CDT | Special Weather Statement | LMK | Butler, Grayson, Logan | 28 min |
| Sep 4, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 37 min |
| Sep 4, 3:33 PM CDT | Special Weather Statement | LMK | Casey, Green, Taylor | 27 min |
| Sep 4, 3:36 PM CDT | Special Weather Statement | LMK | Woodford | 24 min |
| Sep 4, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 34 min |
| Sep 4, 4:33 PM CDT | Special Weather Statement | LMK | Harrison, Nicholas | 27 min |
| Sep 4, 4:44 PM CDT | Tornado Warning | LMK | Green, Metcalfe | 18 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.